PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Multipliers between model spaces

Volume 240 / 2018

Emmanuel Fricain, Andreas Hartmann, William T. Ross Studia Mathematica 240 (2018), 177-191 MSC: 30J05, 30H10, 46E22. DOI: 10.4064/sm8782-4-2017 Published online: 24 August 2017

Abstract

We examine the multipliers from one model space to another.

Authors

  • Emmanuel FricainLaboratoire Paul Painlevé
    Université Lille 1
    59655 Villeneuve d’Ascq Cedex, France
    e-mail
  • Andreas HartmannInstitut de Mathématiques de Bordeaux
    Université de Bordeaux
    351 cours de la Libération 33405 Talence Cedex, France
    e-mail
  • William T. RossDepartment of Mathematics
    and Computer Science
    University of Richmond
    Richmond, VA 23173, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image